# SDR HALA9700172

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Damaged
- Location: Nr 3 Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 26 - E-6 LOG PAGE NR 4102029.  AIRCRAFT MADE AIR TURN-BACK TO HNL.  NR 3 MANIFOLD FAIL ILLUMINATED DURING CLIMB.  NOTE:  MANIFOLD PRESSURE, 45 PSI.  MANIFOLD TEMPERATURE, 275 DEGREES.  LIGHT REMAINED ON FOR 3 MINUTES AFTER PNEU SUPPLY DETECTOR SWITCH OFF.  FOUND NR 3 PACK HEAT EXCHANGER DUCT MOUNTS DAMAGED.  REMOVED AND REPLACED NR 3 HEAT EXCHANGER.  LEAK CHECK AND OP CHECK GOOD.  (X)
